American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] David Marker. Semialgebraic expansions of ${\bf C}$ . Trans. Amer. Math. Soc. 320 (1990) 581-592. MR 964900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] S. J. Haris. Number theoretical developments arising from the Siegel formula. Bull. Amer. Math. Soc. 2 (1980) 417-433. MR 561526.
Abstract, references, and article information   
View Article: PDF

[3] F. R. Demeyer and M. A. Knus. The Brauer group of a real curve . Proc. Amer. Math. Soc. 57 (1976) 227-232. MR 0412193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. Adolphson. An index theorem for $p$-adic differential operators . Trans. Amer. Math. Soc. 216 (1976) 279-293. MR 0387284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Serge Lang. Higher dimensional diophantine problems. Bull. Amer. Math. Soc. 80 (1974) 779-787. MR 0360464.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1